# SDR GTIA040717

- Difficulty date: August 11, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 433 - TAILCONE ESCAPE SLIDE LANYARDS NOT ROUTED CORRECTLY.  ROUTED LANYARDS CORRECTLY.  (M)
